Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Erratum to “Left cells and constructible representations”
HTML articles powered by AMS MathViewer

by Meinolf Geck
Represent. Theory 11 (2007), 172-173
Published electronically: September 17, 2007

Original Article: Represent. Theory 9 (2005), 385-416


Thomas Pietraho pointed out a problem in the proof of one of the main results in “Left cells and constructible representations”, Represent. Theory 9 (2005), 385–416. The purpose of this note is to correct this problem.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 20C08
  • Retrieve articles in all journals with MSC (2000): 20C08
Bibliographic Information
  • Meinolf Geck
  • Affiliation: Department of Mathematical Sciences, King’s College, Aberdeen University, Aberdeen AB24 3UE, Scotland, United Kingdom
  • MR Author ID: 272405
  • Email:
  • Received by editor(s): June 22, 2007
  • Published electronically: September 17, 2007
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 11 (2007), 172-173
  • MSC (2000): Primary 20C08
  • DOI:
  • MathSciNet review: 2346358